# SDR SIMA3412

- Difficulty date: December 6, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3541 - CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT CHARGE.  REPLACED THE BATTERY.  (M)
